# SDR DALA2016060904473

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL ACCESS DOOR 520CB AT LT WING. CORROSION ON COUNTERSINK OF FUEL ACCESS PLATE 520CB WAS REMOVED AND MEASURED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES 0.538 AND 0.540 ACCESS PLATE WAS REPLACED IAW SRM 57-10-01 IN TO CONDITION III.
